# SDR ASAA11510384

- Difficulty date: September 18, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 19,393 hours, 6,036 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH004564
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 19,405 hours, 6,040 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT (GEN 1) "SOURCE OFF" LIGHT ILLUMINATED ON DESCENT AT 20 000 FT.  REF FIM TASK 24 21 00 GCU BITE TST SHOWS NR 1 IDG FAULT.  NR 1 GCU LRU BITE TEST OK.  NR 1 IDG REQUIRES REPLACEMENT REF. FIM TASK 24 21 TSK 806.  REPLACED NR 1 IDG PER MM 24 11 11.  COMPLETED OPERATION TEST PER 24 11 00 OPS NORMAL.
